# SDR ASOA2013110809383

- Difficulty date: October 18, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 28,635 hours, 24,856 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK LANDING FOR ACCESS PANEL 550FB HAS MULTIPLE INDICATIONS NOTED ON TEH OTBD SIDE APPROX .250 X 50 PERCENT FSH.  FAILED NDT INSPECTION.  PERFORMED REPAIR TO LOWER WING PLANK LANDING FOR ACCESS PANEL 550FB IAW REO 601R-57-21-030, REV K, STEPS 1 THROUGH 12 AND COMPLIED WITH EC/TC EO 600-57-81. C/W IAW REO 601R-57-21-030, REV K.
